# SDR AALA201809184015

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 4,693 hours, 473 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990120
- Part serial: 445R84
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO COMMUNICATE ON HIGH FREQUENCY. RECEPTION UNREADABLE, BOTH HIGH FREQUENCY UNUSABLE. HF DATA LINK OFF MESSAGE ILLUMINATED.  AN EMERGENCY WAS DECLARED AND LANDED.   THE AIRCRAFT WAS GROUNDED.  REPLACED BOTH THE LEFT AND RIGHT HIGH FREQUENCY TRANSCEIVERS IAW MM 23-11-05.  OPS CHECKED GOOD IAW MM 23-11-00.
